MathSciNet Relay Station
MathSciNet bibliographic data
MR1288257 (95j:49030) 49K45 (93E20)
Tang, Shan Jian; Li, Xun Jing Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J. Control Optim. 32 (1994), no. 5, 1447–1475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement